# SDR USAA001767

- Difficulty date: October 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 365
- Part time: 52,099 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT/ RON - SKIN CRACKED .3750 INCH FORWARD CARGO DOOR TOP FORWARD CORNER STA 310 LONGERON 20R.  TRIMMED OUT AFFECTED AREA AND INSTALLED STACK DOUBLERS PER EA 56790 AND SRM 53-05 FIG 105.  (X)
